# SDR DXTA2023100297040

- Difficulty date: September 30, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6103
- Aircraft time: 5,281 hours, 2,884 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PUMP 3A AMBER CAS: IN FLIGHT AT CRUISE , THE CAS MESSAGE HYD 3 LO PRESS ILLUMINATED. THE HYDRAULIC SCHEMATIC PAGE SHOWED THE 3A PUMP AND LINE IN YELLOW COLOR.  POWERED AIRCRAFT AND COULD NOT GET PRESSURE INDICATION ON PUMP 1A. REMOVED AND REPLACED 1A LOW PRESSURE SWITCH PER MCC RECOMMENDATION IAW AMM 29-34-01. OPS CHECK FAILED. CHECKED VOLTAGE AT THE PUMP AND GOT ONLY 11VAC WHEN SWITCH WAS TURNED, SWAPPED 3A AND 3B RELAY (KIDB), OPS CHECK.FAILED. FOUND CLRCUIT BREAKER OUT. RESET BREAKER AND OPS CHECK FAILED AGAIN. CB POPPED SUSPECT FAULTY HYD 3A PUMP.  REMOVED AND REPLACED HYD PUMP MOTOR 3A IAW CL-650 AMM 29-12-01, OPS CHECK GOOD, LEAK CHECK GOOD.
